# SDR SIMA200123302

- Difficulty date: August 21, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19190
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3214 - CREW REPORTED THE OVERHEAD EMERGENCY LIGHTS AT SEATS 7A AND 8BC, AND THE FLOOR PROXIMITY AT ROWS 6, AND 7 TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO LAW WHERE POWER SUPPLY UNITS 24LN AND 23LN WERE REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
